# SDR MASA2010040300289

- Difficulty date: April 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- Aircraft time: 31,217 hours, 30,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FORWARD EMERGENCY LIGHT INOP.  CHARGED BATTERY PACK, OPS CHECK GOOD.
